Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-9 of 9 (Search time: 0.005 seconds).

1

Orthogonal polynomial solutions of linear ordinary differential equations

Everitt, WN; Kwon, Kil Hyunresearcher; Littlejohn, LL; Wellman, R, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.133, no.1-2, pp.85 - 109, 2001-08

2

New characterizations of classical orthogonal polynomials

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoo, BH, INDAGATIONES MATHEMATICAE-NEW SERIES, v.7, no.2, pp.199 - 213, 1996-06

3

Orthogonal polynomial solutions of spectral type differential equations: Magnus conjecture

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoon, GJ, JOURNAL OF APPROXIMATION THEORY, v.112, no.2, pp.189 - 215, 2001-10

4

Orthogonal polynomial eigenfunctions of second-order partial differerential equations

Kwon, Kil Hyunresearcher; Lee, JK; Littlejohn, LL, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.353, no.9, pp.3629 - 3647, 2001

5

Sobolev orthogonal polynomials and second-order differential equations

Kwon, Kil Hyunresearcher; Littlejohn, LL, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.28, no.2, pp.547 - 594, 1998

6

Self-adjoint operators generated from non-Lagrangian symmetric differential equations having orthogonal polynomial eigenfunctions

Everitt, WN; Kwon, Kil Hyunresearcher; Lee, JK; Littlejohn, LL; Williams, SC, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.31, no.3, pp.899 - 937, 2001

7

Construction of differential operators having Bochner-Krall orthogonal polynomials as eigenfunctions

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoon, GJ, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.324, no.1, pp.285 - 303, 2006-12

8

Differential equations and Sobolev orthogonality

Jung, IH; Kwon, Kil Hyunresearcher; Lee, DW; Littlejohn, LL, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.65, no.1-3, pp.173 - 180, 1995-12

9

Zeros of orthogonal polynomials in certain discrete Sobolev spaces

Han, SS; Kwon, Kil Hyunresearcher; Littlejohn, LL, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.67, no.2, pp.309 - 325, 1996-03

rss_1.0 rss_2.0 atom_1.0